Alert archive / Wisconsin / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this red flag warning at Apr 17, 2010, 3:36 AM CDT for 5 counties in Wisconsin. It took effect at Apr 17, 2010, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2010, 3:36 AM CDT (08:36 UTC)
- In effect from
- Apr 17, 2010, 10:00 AM CDT
- Expired
- Apr 17, 2010, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Marathon County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WWUS83 KGRB 170836 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG WINDS AND VERY LOW HUMIDITIES TODAY... .HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. WIZ030-035>037-045-171645- /O.UPG.KGRB.FW.A.0001.100417T1500Z-100418T0000Z/ /O.NEW.KGRB.FW.W.0001.100417T1500Z-100418T0000Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- 336 AM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES ARE FORECAST TO DROP BETWEEN 15 AND 25 PERCENT BY LATE MORNING AND CONTINUE INTO EARLY EVENING. NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS NEAR 30 MPH...ARE ALSO EXPECTED. THE DRY AND WINDY WEATHER SHOULD RESULT IN CRITICAL FIRE WEATHER CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
436 WWUS83 KGRB 171717 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1217 PM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG WINDS AND VERY LOW HUMIDITIES THIS AFTERNOON... .HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. WIZ030-035>037-045-180000- /O.CON.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- 1217 PM CDT SAT APR 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITIES WILL TO DROP TO BETWEEN 15 AND 25 PERCENT THIS AFTERNOON AND CONTINUE INTO EARLY EVENING. NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH...ARE ALSO OCCURRING. THE DRY AND WINDY WEATHER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS...CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KIECKBUSCH
961 WWUS83 KGRB 171945 RFWGRB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT SAT APR 17 2010 ...RED FLAG WARNING IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG WINDS AND VERY LOW HUMIDITIES THIS AFTERNOON... .HIGH PRESSURE WILL BUILD INTO THE WESTERN GREAT LAKES TODAY...AS LOW PRESSURE MOVES EAST INTO EASTERN CANADA. THE PRESSURE GRADIENT BETWEEN THESE SYSTEMS WILL CONTINUE TO GENERATE GUSTY NORTHWEST WINDS. A VERY DRY AIR MASS...COMBINED WITH DAYTIME MIXING...WILL PRODUCE VERY LOW RELATIVE HUMIDITY. WINDS ARE EXPECTED TO DECREASE AND HUMIDITY LEVELS SHOULD RISE ABOVE CRITICAL LEVELS BY AROUND 7 PM. WIZ030-035>037-045-180000- /O.CON.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- 245 PM CDT SAT APR 17 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR CENTRAL WISCONSIN FOR STRONG WINDS AND VERY LOW HUMIDITIES UNTIL 7 PM CDT THIS EVENING... RELATIVE HUMIDITIES BETWEEN 15 AND 25 PERCENT AND NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH...WILL CONTINUE UNTIL LATE IN THE DAY. THE DRY AND WINDY WEATHER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS ISSUED WHEN CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...VERY LOW RELATIVE HUMIDITY...AND EXCEPTIONALLY DRY FUELS WILL CREATE DANGEROUS WILDLAND FIRE CONDITIONS. PERSONS ARE URGED TO BE CAREFUL WITH ANY ACTIVITIES THAT COULD POTENTIALLY LEAD TO A WILDLAND FIRE. CAMPFIRES...OUTDOOR GRILLS...SMOKING MATERIALS... CHAIN SAWS...AND ALL-TERRAIN VEHICLES ALL HAVE THE POTENTIAL TO THROW A SPARK AND IGNITE A DANGEROUS AND DESTRUCTIVE FIRE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ KIECKBUSCH
755 WWUS83 KGRB 180003 AAA RFWGRB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 703 PM CDT SAT APR 17 2010 ...RED FLAG WARNING EXPIRED AT 7 PM CDT THIS SATRUDAY EVENING... .NORTH WINDS DIMINISHING TO 5 TO 10 MPH AND RELATIVE HUMIDITY RISING INTO THE 30S CAN BE EXPECTED MY MID EVENING. WIZ030-035>037-045-180115- /O.EXP.KGRB.FW.W.0001.000000T0000Z-100418T0000Z/ MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- 703 PM CDT SAT APR 17 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. NORTH WINDS DIMINISHING TO 5 TO 10 MPH AND RELATIVE HUMIDITY RISING INTO THE 30S WILL DECREASE THE CRITICAL FIRE WEATHER ELEMENTS THIS EVENING. WITH THE CANADIAN HIGH PRESSURE SYSTEM ENTRENCHED ACROSS THE AREA FROM THROUGH TUESDAY...EXPECT AFTERNOON RELATIVE HUMIDITY LEVELS TO REMAIN LOW. WINDS WILL BE MUCH LESS THE NEXT FEW DAYS. $$ TH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this red flag warning went out at Apr 16, 3:09 PM CDT, 12 hours 27 minutes earlier.
Area forecast discussion, Apr 16, 3:09 PM CDT, 12 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT FRI APR 16 2010 .SHORT TERM...TONIGHT AND SATURDAY. MAIN CONCERNS ARE FIRE WEATHER HAZARDS...WINDS...AND TEMPS. SEE DISCUSSION BELOW FOR FIRE WEATHER DETAILS. CLOUDS WILL CONTINUE TO PUSH OFF TO THE EAST EARLY THIS EVENING AS DRY AIR FILTERS INTO THE AREA AND HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. WINDS WILL REMAIN STRONG/GUST EARLY THIS EVENING...THEN DIE OFF SOME AFTER SUNSET. WINDS WILL REMAIN UP THROUGH THE NIGHT...AS 925MB WINDS REMAIN AROUND 30 KNOTS. THIS WILL HELP TEMPS FROM DROPPING TOO FAST...EVEN WITH THE CLEAR/CLEARING SKIES. IT WILL BE A CHILLY NIGHT...WITH LOW DROPPING INTO THE MIDDLE 20S NORTH...AND LOW 30S SOUTH. FOR SATURDAY...SUNNY SKIES ARE EXPECTED ACROSS THE REGION AS HIGH PRESSURE REMAINS CENTERED OVER THE UPPER MIDWEST. SOME CLOUDS COULD INCREASE ACROSS FAR EASTERN WI DURING THE AFTERNOON...AS ANOTHER PIECE OF ENERGY/MOISTURE ROTATES AROUND THE UPPER LEVEL LOW SITUATED OVER CENTRAL ONTARIO. NW WINDS WILL REMAIN RATHER GUSTY ACROSS THE AREA...ESPECIALLY DURING THE LATE MORNING AND EARLY AFTERNOON AS THE GRADIENT BETWEEN THE DEPARTED LOW PRESSURE TO THE EAST AND HIGH PRESSURE TO THE WEST REMAINS RATHER TIGHT. THE WINDS WILL START TO DIE OFF BY LATE AFTERNOON AS THE GRADIENT RELAXES...AS THE SURFACE HIGH PRESSURE PUSHES CLOSER TO THE AREA. .LONG TERM...SAT NGT THRU NXT FRI. MDLS ARE IN GOOD AGREEMENT WITH THE UPR AIR PATN NXT WEEK BY SHOWING CLOSED UPR LOWS OVR THE SW CONUS AND SE CANADA...AND UPR RIDGING STRETCHED FROM THE PLAINS NORTH TO NUNAVAT. INITIALLY...THIS PATN WL BRING DRY CONDITIONS WITH SLIGHTLY ABV NORMAL TEMPS TO NE WI. HOWEVER...THE PASSAGE OF A WEAK CDFNT AT MID-WEEK AND THE TIMING OF THE SW CONUS UPR LOW EJECTION INTO THE PLAINS LATE IN THE WEEK...MAKE FOR INCREASING UNCERTAINTY FOR PCPN CHCS. LAST OF THE MID-LVL MSTR IS EXPECTED TO PULL AWAY FROM ERN WI SAT EVENING WITH HI PRES TO OUR WEST STARTING TO FUNNEL DRIER AIR INTO WI DURING THE OVRNGT HRS. MAY RAISE SKY CONDITIONS A BIT IN THE GRIDS FOR ERN WI BUT FOR THE MOST PART...MOSTLY CLR SKIES WL BE THE PREVAILING SKY FEATURE. WNDS SHOULD BE ABLE TO DECOUPLE AS THE HI PRES APPROACHES AND WITH A DRY ATM IN PLACE...TEMPS WL QUICKLY DROP THRU THE NGT. BY DAYBREAK...MOST INLAND LOCATIONS WL BE AT OR BLO FREEZING WITH THE FAR NORTH EASILY REACHING THE MIDDLE 20S. THE HI PRES PUSHES INTO THE WRN GREAT LKS RGN ON SUNDAY PROVIDING MOSTLY SUNNY SKIES AND LESS WND THAN THE PREV COUPLE OF DAYS. THE CORE OF THE DRIEST AIR TO RETREAT NORTH...THUS FIRE WEATHER DANGER WON'T BE AS CRITICAL AS SAT. NEVERTHELESS...AFTERNOON RH VALUES WL LIKELY FALL INTO THE 25 TO 35 PERCENT RANGE SO THE SITN WL STILL NEED TO BE MONITORED CLOSELY. COOL START TO THE DAY COMBINED WITH 8H TEMPS ONLY AROUND +2C AND NE WNDS...WL ONLY ALLOW MAX TEMPS TO REACH AROUND 50 DEGS NEAR LK MI...TO THE LWR 60S ACROSS CNTRL WI. LITTLE CHG IN THE SYNOPTIC CONDITIONS SUN NGT WITH HI PRES IN CONTROL OF NE WI WEATHER AND NO SYSTEMS WITHIN 1K MILES OF THE FCST AREA. MAINLY CLR SKIES AND LGT WNDS WL PROVIDE FOR ANOTHER IDEAL RADIATIONAL COOLING SITN...ALTHO A TOUCH MORE MSTR IN THE AIR WL PREVENT TEMPS FROM FALLING AS FAR AS SAT NGT. BY DAYBREAK MON...LOOK FOR MIN TEMPS TO RANGE FROM THE UPR 20S NORTH TO THE MIDDLE 30S CNTRL AND E-CNTRL WI. SFC HI REMAINS FIRMLY ENTRENCHED OVR THE GREAT LKS ON MON...THUS A CONTINUATION OF MOSTLY SUNNY SKIES WITH INLAND TEMPS AT OR ABV 60 DEGS AND COOLER CONDITIONS LAKESIDE. EXPECT LESS WND ON MON WITH THE SFC HI NEARLY OVRHD. QUIET WEATHER TO PERSIST THRU TUE AS THE SFC HI SLOWLY DRIFTS OFF TO THE EAST...SO ANOTHER DAY OF MOSTLY SUNNY SKIES WITH MAX TEMPS AVERAGING AROUND 5 DEGS ABV NORMAL. LGT E-SE WNDS WL AGAIN BRING ONSHORE WNDS TO THE LKSHR WHICH SHOULD KEEP TEMPS THERE IN THE 50S. AS THE SE CANADA UPR LOW RETROGRADES A BIT TOWARD JAMES BAY ON WED...THIS WOULD PROVIDE ENUF IMPETUS TO SEND A MODEST CDFNT SOUTH INTO WI. GULF MSTR APRS RATHER LIMITED SO MSTR OVERALL LOOKS RATHER MEAGER. BOTH SHEAR AND INSTABILITY LOOK WEAK AS WELL...THUS AM NOT EXPECTING MUCH FROM THIS FROPA. AFTER COLLABORATION WITH SURROUNDING OFFICES...HAVE DECIDED TO ADD A SML CHC POP WITH THE FROPA WED AFTERNOON FOR NRN WI. DESPITE A FEW MORE CLDS IN THE AREA...PRE-FNTL WARMING SHOULD ALLOW TEMPS TO REACH THE LWR TO MID 60S OVR MOST OF NE WI. THIS CDFNT IS PROGGED TO SAG INTO NRN IL WED NGT AND THEN SETTLE INTO CNTRL IL/NRN MO ON THU BEFORE PULLING UP STNRY. THERE COULD BE A FEW LINGERING LGT SHWRS OVR CNTRL/E-CNTRL WI WED NGT...OTHERWISE A WEAK AREA OF HI PRES ATTEMPTS TO PUSH INTO THE WRN GREAT LKS ON THU. HAVE MAINTAINED A DRY THU FOR NOW WITH COOLER TEMPS BEHIND THE FROPA. FCST THEN GETS MORE CUMBERSOME BY THE END OF THE WEEK WITH THE MDLS STRUGGLING WITH THE EVENTUAL MOVEMENT OF THE SW CONUS UPR LOW. ECMWF AND GFS APR TO HOLD THIS SYSTEM FAR ENUF AWAY (SRN ROCKIES) SUCH THAT THE STALLED FNTL BNDRY WOULD NOT YET START A RETURN TO THE NORTH AS A WRMFNT. ASSUMING THIS SCENARIO PLAYS OUT... ANY PCPN WOULD BE TIED UP ALONG AND NORTH OF THE BNDRY WHERE CONVERGENCE...WAA...FRONTOGENETICAL FORCING TO BE MAXIMIZED. THUS... PREFER TO NOW HOLD OFF ON ANY PCPN FOR FRI ALTHO NXT WEEKEND DOES LOOK WET. && .AVIATION...STRONG NORTHWEST WINDS MAY PRODUCE SIGNIFICANT CROSSWINDS ON NORTH SOUTH RUNWAYS THIS AFTERNOON THROUGH SATURDAY. IT WILL BE QUITE TURBULENT DURING THE AFTERNOON HOURS TODAY AND SATURDAY. CIGS WILL CONTINUE TO BECOME VFR THIS EVENING...AS SKIES CLEAR OUT. VFR CONDITIONS ARE EXPECTED TO CONTINUE INTO SATURDAY AFTERNOON. && .MARINE...GUSTY NORTHWEST WINDS WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH SATURDAY AFTERNOON. && .FIRE WEATHER...DRIER AIR CONTINUES TO FILTER INTO THE AREA THIS EVENING...WITH DEWPOINTS DROPPING INTO THE TEENS ACROSS NORTHWEST WI THIS AFTERNOON. THIS DRY AIR WILL CONTINUE TO PUSH INTO NE WI TONIGHT AND STICK AROUND ON SATURDAY. DEWPOINTS ARE FORECAST TO BE IN THE UPPER TEENS TO LOW 20S ACROSS MUCH OF THE AREA...COMBINED WITH TEMPS IN THE UPPER 50S/LOW 60S WILL CREATE RH/S IN THE 15-25 PERCENT RANGE. PRECIPITABLE WATER VALUES ARE STILL FORECAST TO BE NEAR 0.20" SATURDAY AFTERNOON. ONLY CRITERIA NOT MET IS THE TEMP. AFTER COORDINATION WITH THE WDNR AND U.S. FOREST SERVICE...THEY HAVE GIVING THE GO AHEAD TO WAIVE THE TEMP CRITERIA...SO WILL BE ISSUING A FIRE WEATHER WATCH FOR MARATHON...WOOD...PORTAGE... WAUSHARA...AND WAUPACA COUNTIES FROM 15Z SATURDAY TO 00Z SUNDAY...FOR THE VERY DRY CONDITIONS. && .GRB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WIZ030-035>037-045. && BERSCH/KALLAS
Hazardous weather outlook, Apr 16, 6:23 AM CDT, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 623 AM CDT FRI APR 16 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 623 AM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-171130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 623 AM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTH WINDS OF 15 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS WILL CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT SATURDAY.
Nearby
Red Flag Warnings in Wisconsin, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.